Nightmares

Status
Not open for further replies.

Rockclimbinggirl

SF climber
Staff Alumni
SF Supporter
#1
I keep getting them. Lately I dont remember them, I just wake up all warm with my heart pounding.

Does anyone else get this?

I am also withdrawing off cipralex so not sure if it is making things worst.
 

HumanExMachina

SF Artist
Staff Alumni
SF Supporter
#2
Waking up with your heart pounding might not be specifically about nightmares, but about high levels of anxiety and stress, and how your sleeping brain deals with that. The nightmares could be a symptom and not a cause.
 

Petal

~*Mod Extraordinaire*~
Staff Alumni
SF Supporter
#3
Yeah, I had an awful nightmares so bad its even too graphic to talk about it here, lately since I am i withdrawal I'm dreading going to sleep due to the nightmares. I feel sick when I wake. I believe high anxiety levels are to blame too.
 

Ash600

✮☆Meetup star ☆✮
SF Creative
SF Supporter
#4
Cipralex withdrawal may be contributing to this.
Just pulled this out from the SPC on Cipralex:

Discontinuation symptoms seen when stopping treatment

Discontinuation symptoms when stopping treatment are common, particularly if discontinuation is abrupt (see section 4.8). In clinical trials adverse events seen on treatment discontinuation occurred in approximately 25% of patients treated with escitalopram and 15% of patients taking placebo.

The risk of discontinuation symptoms may be dependent on several factors including the duration and dose of therapy and the rate of dose reduction. Dizziness, sensory disturbances (including paraesthesia and electric shock sensations), sleep disturbances (including insomnia and intense dreams), agitation or anxiety, nausea and/or vomiting, tremor, confusion, sweating, headache, diarrhoea, palpitations, emotional instability, irritability, and visual disturbances are the most commonly reported reactions. Generally these symptoms are mild to moderate, however, in some patients they may be severe in intensity.

They usually occur within the first few days of discontinuing treatment, but there have been very rare reports of such symptoms in patients who have inadvertently missed a dose.

Generally these symptoms are self-limiting and usually resolve within 2 weeks, though in some individuals they may be prolonged (2-3 months or more). It is therefore advised that escitalopram should be gradually tapered when discontinuing treatment over a period of several weeks or months, according to the patient's needs (see “Discontinuation symptoms seen when stopping treatment”,

Probably be a good idea to discuss this with your doctor, see what can be done to manage things more effectively for you.

Good luck!
 

HumanExMachina

SF Artist
Staff Alumni
SF Supporter
#5
Try taking a Vitamin D3 supplement once a day with one of your meals. It solved this problem for me. Might help you, too.
 

Rockclimbinggirl

SF climber
Staff Alumni
SF Supporter
#6
I will be seeing my GP on Monday so I will bring this all up to her. I am on 5mg of cipralex and will hopefully go down to none next week.
 

BarryW

SF Supporter
#7
I had a few bothersome dreams this week, one of which was very disturbing and was distracting me a bit even at work. I probably only wake up with heart pounding once every month or two though? If you don't remember your dreams when you are supposedly waking up from them, I would think that you aren't waking up from a dream at all. Sounds like a good idea to chat with your GP.
 

SofiaLisbon

Well-Known Member
#8
I agree with the comment about vitamin D, I've been taking the supplements and I feel more happy and less depressed.

But I dont think this is about vitamins or hormones. I think its your environment, the people you live with, maybe someone's intimidating you, our animal instincts can feel threats sometimes before our conscience does.
We all comment here based on our experiences, so Im commenting this based on mine, so I could totally be wrong. But I used to have really bad dreams and feel intimidated when I was living with someone that supposedly was my friend. The person was a fake friend and took every chance possible to intimidate me. But I couldn't see it because I wanted to believe the person was my friend and the person was good at disguising it. But my animal instincts knew before I did.

So my advice is that maybe someone is making you feel this way and your animal instincts are reacting, so try to understand who the person/persons are. They can be family members, colleagues, teachers, "friends", etc.
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$150.00
Goal
$255.00
Top